What causes intense itching and redness in testicles?

default
Posted on Fri, 19 Jun 2015 in General Health
Question: Ive been feeling intrnse itchiness on my balls and it looks abnormally red ..felt like thousands of people are pinching it ..but there is no signs of rash
doctor
Answered by Dr. Ajay Panwar 2 minutes later
Hi,
Please some anti-allergic medicine like levocetrizine 1 tab.twice a day for 3 days.Apply some moisturising cream locally.If still the complaint persists,please consult a skin specialist.If this helps,please say thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ajay Panwar 2 minutes later
Is it a jock itchy or paraite casued it? Ive never experience this before ..also i recently visited mexico is it possible i caught soemthjng there?
doctor
Answered by Dr. Ajay Panwar 2 hours later
Brief Answer:
Likely Fungal infection.

Detailed Answer:
Hi XXXX,
Thanks for being in follow-up.
It can possibly be a jock itch or some other fungal infection.

Please maintain good local hygiene and apply clotrimazole lotion locally, twice a day.It should improve.
If it persists still then,please get examined by a skin specialist as he will be the expert to help you out.

If this reply helps you,please close the thread,rate it and write a review as your rating will be of help to me.

Regards,
Dr.Ajay Panwar,
MD,DM(Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ajay Panwar

Neurologist

Practicing since :2007

Answered : 1794 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Skin rash

doctor1 MD

Hi. Im a 25 year-old African male, 5 foot 11, 170 pounds. I had a cold two weeks ago. Which went away. Except the dry cough which started around...

doctor1 MD

I am suffering from a skin rash for the past 4-5 days, and it s spreading. It started with tiny pustules and redness on my left cheek, and it...

doctor1 MD

I have a rash, which I originally thought was jock itch. I have been treating it with topical ointment for several weeks now. The ointment seems to...

doctor1 MD

OK so about 2wks ago I had shaved. Not too sure if I messed up and didn t use a fresh cartridge BC I rushed. Anyway, all of a sudden when the hair...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

Get personalised answers from verified doctor in minutes across 80+ specialties

193 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2